# SDR UALA2012101805967

- Difficulty date: October 16, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 65,311 hours, 24,167 cycles
- Engine: Pwa PW2037
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Control Valve
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SHUTOFF VALVE WILL NOT OPEN.  COMPLIED WITH MEL.  REPLACED RIGHT WING CONTROL VALVE IAW AMM.
